# SDR FDEA201306111250

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,743 hours, 24,621 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

LOST LEFT HYD QTY AND LEFT HYD SYS PRESSURE AFTER POWER UP FOR TAKEOFF.  RUDDER RATIO ON EICAS AND POWER TRANSFER UNIT ON STATUS CAME UP AS WELL.   NO NOSE WHEEL STEERING AVAILABLE AFTER PTU AUTOMATICALLY CAME ON.  APPEARS LOST ALL FLUID IN LEFT HYD.   INSTALLED STEERING FLEX LINES ON NOSE GEAR TO BULKHEAD FITTING IAW AMM 20-10-10-4.  RAN LT ENGINE REF JRH AND CYCLED ALL FLIGHT CONTROLS AND NOSE WHEEL STEERING.  NO LEAKS NOTED.  OK FOR SERVICE.
